# SDR MK9A20130710

- Difficulty date: June 27, 2013
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N864MA
- Make and model: Cessna 208B
- Aircraft serial: 208B1275
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 2622246202
- Condition: Broken
- Location: Rt Wing
- Part time: 9,184 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A ROUTINE INSPECTION OF THE RT UPPER WING LIFT STRUT, THE AFT UPPER WING LIFT STRUT FITTING, PN 2622246-202 WAS DISCOVERED TO BE BROKEN THROUGH THE BOLT HOLD THAT ATTACHES THE WING LIFT STRUT TO THE WING.  WE HAVE EXAMINED THE UPPER STRUT ATTACH FITTING ON 208B-1275, AND FOUND THAT FRACTURE OF THE FITTING WAS DUE TO FATIGUE CRACKING.  CLOSE EXAMINATION SHOWED THAT THE CRACKING  INITIATED BY FRETTING FATIGUE.  IS ADVISABLE TO CLOSELY INSPECT THE ATTACH FITTING AREAS FOR ANY SIGNS OF MOVEMENT DURING THE INSPECTIONS.  THIS MOVEMENT CAN NOT ONLY REMOVE THE CORROSION PROTECTION BUT ALSO WEAKEN THE METAL.
